Skip to main content
Log in

Asymptotically free two-dimensional chiral models

  • Physics of Elementary Particles and Field Theory
  • Published:
Soviet Physics Journal Aims and scope

Abstract

The geometrical part of a one-loop counter term of an arbitrary G-invariant chiral theory on the homogeneous space G/H of the Lie group G is calculated. It is shown that the class of asymptotically free theories is wider than the symmetric spaces.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Literature cited

  1. D. V. Volkov, V. D. Gershun, and V. I. Tkach, Teor. Mat. Fiz.,5, 321 (1970).

    Google Scholar 

  2. D. G. Boulware and L. C. Brown, Ann. Phys.,138, 392 (1982).

    Google Scholar 

  3. E. Brezin, S. Hikami, and J. Zinn-Justin, Nucl. Phys.,B165, 528 (1980).

    Google Scholar 

  4. L. Alvarez-Gaume and D. Z. Freedman, Phys. Rev.,D22, 846 (1980).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 7, pp. 92–95, July, 1985.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Bratchikov, A.V., Tyutin, I.V. Asymptotically free two-dimensional chiral models. Soviet Physics Journal 28, 599–601 (1985). https://doi.org/10.1007/BF00896194

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00896194

Keywords

Navigation